Jordan Journal of Economic Sciences

Jordan Journal of Economic Sciences (JJES) is an international research journal, bi-annually published in both Arabic and English by the University of Jordan. JJES is the national journal for economic sciences at both macro and micro levels. Research manuscripts presented for publishing are anonymously and blindly refereed.

Journal Homepage Image



General: Change of Service

It is important for all our subscribers to know that as of April 1st, 2016 all submissions, communications, and tracking will be managed throughout this website, while all other e-mail submissions/communications after the aforementioned date will be ignored.  
Posted: 2016-02-24
More Announcements...

Vol 6, No 1 (2019)

Full Issue

View or download the full issue PDF

Table of Contents


Zakia Ahmad Mishal
Amany Harbi Alrawashdeh, Alaaeddin Al-Tarawneh, Walid Shawaqfeh
Nawras Adel Aljilani, Nahil Saqfalhait
Ghada Tayem, Mohammad Tayeh, Khawlah Spetan
Mohammad Saeed Ballour, Amer Zakariyah Bakir
Hussam-Eldin Ali Daoud